Since I have been on this site with my beautiful family... I tried not to ask anything that has to do with me, for I am not on here for me but to try if I possibly can give any type help to others for I love people... I have been all about doing the best that I can possibly do to answer post etc... but now I just need input from all of my dc family... I went to see my psychiatrist today and he put me on zyprexza 10 mg 1 x at bedtime... now the thing is I told him I was on it before and because of my neuro issue and the fact that It has been yrs since they tried me on it and I went off..I told him I had a problem and couldn't remember what the reason was why I stopped it, my neuro issue is so bad, I don't even remember where it was filled etc... so I don't remember the reason why I stopped it I just no I was on it and I did but this was yrs ago, and don't no how I can find out why... he said to me today that he had no idea that I was this bad and said I couldn't just take the luvox for my depression/bipolar... and also last month I told him to take me from 1 mg 3 x daily of klonopin to .50 3 x daily thinking that with the clonidine that my pcp gave me for hypertension that I could take less of the klonopin..wow was that a big mistake my panic is so severe, I litterally crawl up into a ball at times and when I made him reduce I was all messed up, to make a long story short... he put my klonopin back to 1 mg 3 x daily for he said he had no idea the seriousness of my conditions for I have only been seeing him for a couple mths... anyway... my dear family ... can someone who has been on zyprexa tell me what it is suppose to do and if ther r severe side effects etc... does it make u like a zoombie... I won't take anything that makes me like a zoombie... I just need someone or multiple people that have and r still on this med... to tell me exactly what it is suppose to do everything u can tell me about this med... please... I really don't no if I even want to take it for I told him I was on it before and he told me that he didn't realize I was so bad off and the klonopin and luvox alone is not enough... please all my friends give me advice asap... love u all till the end of time... love your family friend angel1662
Hello Angel, Happiest of thanksgiving to you! I know you are worried about the new medication, Zyprexa, it is an antidepressant, or helps make an antidepressant work better for someone, I think. I read recently in an article, that antidepressants also forge new pathways in the brain, can't remember where I read it, but I did. So your dr may be supplementing your Luvox with the Zyprexa, not only to help with depression, but possibly to see if it will help with the neuro issue as well. The holidays can also be rough emotionally for lots of us and not being sure if you have depression that seems to be getting worse, it could be either reason. The dr probably can say I which reason he gave this med to you. As a person comes off , or goes on,any med for corrections of brain chemistry, they are slowly put on or tapered off usually, this keeps the mood and functions from becoming intense. Klonopin is no different, and to go from 3 mgs per day to 1.5 per day, might cause anxiety to get worse fast. And I am not sure if you are trying to eventually stop Klonopin, but a bit more slowly on a taper will be easier. The brain works on chemical being sent. If our brains aren't getting the correct amount of signal, the body has symptoms. If the brain needs tweaking on brain chemical signal, and an rx med is given to augment the signal, sometimes the natural signals grow weaker, and a dependence on the rx happens. If a person needs or wants to come off the rx, they have to go slow coming off, so that brain can adjust to the strength of the signal and augment with its own chemical signal, since the rx replacing the original signal is being reduced. It's true of opiate dependence, benzos dependence or antidepressant dependence. I guess technically, a person can stop these cold turkey, but they will have symptoms. Adding Rx'es has to be done slowly too, as starting at a high dose, would produce symptoms too. Try not to be too frightened. It sounds like you are trying to work with the psychiatrist and he is trying to work with you, and that is a good thing. The fear makes things worse, and let your dr know if you feel you are having worsening symptoms or uncomfortable symptoms, but this med may help, with anxiety, depression and your neuro issue. Have you ever gone to group therapy? It was helpful to me, to have my peers as group therapy members, people who understood pain, depreession, and anxiety. We formed bonds. We felt like we were all on a level ball field. Isolation is a common thing among those who have "issues," and it was one thing we all had common in group. We isolated and withdrew, which made us worry worse, because we felt no one cared or would want to help us. As a group, we felt safer and felt like someone cared. Being physically in the room with other living beings in similar shoes, really helped me. This site is great, but in the beginning of my journey to be less chemically dependent and more proactive in bettering my situation, it probably would not have been enough for me personally. I needed some human voices, faces and conversations, to help me feel safer in the beginning. Please have a great thanksgiving, and ask your dr, Monday, if the Zyprexa is to help the Luvox work, help your depression and anxiety, or if it is to improve your neuro conditon, or all of the above. Andplease update us when you get that answer. I think you will be ok with the new medication, but if not, sounds like your dr is listening to you, let him know. And try to be as unafraid as you can. I know one person who took Zyprexa, it worked well, he has some insulin issues and his sugar got a bit high, so he was switched to another med, but he was the most joyful I had ever seen him, on Zyprexa. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2011 • 1 answer
Posted 25 Mar 2014 • 2 answers
Posted 17 Apr 2016 • 1 answer
I have been prescribed citalopram but alot if my family/friends hve advised not to take it wat to d?
Posted 29 Apr 2017 • 4 answers
Posted 19 Oct 2017 • 1 answer